MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX CATHETERS SUCTIONPRO 72; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX CATHETERS SUCTIONPRO 72; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number Z210-12
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A review of the device history records showed there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.No product sample was received; therefore, visual and functional testing could not be performed.The investigation of this complaint was done based on photo.From pictures received it is observed that the sample sleeve was broken.The most probable cause is that the damage was caused after the product left the facility.The root cause was unable to be determined.No corrective actions are required since its unlikely that sleeve broke during the manufacturing process.
 
Event or Problem Description
It was reported that the product was defective.No patient injury was reported.

Brand Name
PORTEX CATHETERS SUCTIONPRO 72
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15673528
Report Number3012307300-2022-26251
Device Sequence Number15046047
Product Code BSY
UDI-Device Identifier15019315046896
UDI-Public15019315046896
Combination Product (Y/N)N
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2020
Device Model NumberZ210-12
Device Catalogue NumberZ210-12
Device Lot Number3384353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown